Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes numbness at the tip of the toes?

User rating for this question
Excellent
Answered by

Neurologist
Practicing since : 2006
Answered : 2049 Questions
Question
Hello Doctor,
Since a couple of weeks, my tip of my both toes feel a bit numb. There is no other health problem, however, just felt a bit strange so would appreciate your advice.
Thanks...
Sat, 9 Jun 2018 in Headache and Migraines
 
 
Answered by Dr. Neeraj Kumar 1 hour later
Brief Answer:
Get examined and evaluated as advised

Detailed Answer:
Hello,
I have gone through your question and understand your concern.

This symptom may be suggestive of the early stage of peripheral neuropathy. Another possibility may be tight footwear.

Is there any diabetes, renal dysfunction, alcohol addiction, drug intake?
Examination by a neurologist may be helpful.
Nerve conduction testing may also be required.
Blood test for blood sugar, thyroid profile, vitamin B 12, folic acid, renal and liver function test should be planned.
If you think it is related to new footwear, then please change it.

Hope you found the answer helpful.
Do get back to me for further information.

Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Follow-up: What causes numbness at the tip of the toes? 11 hours later
Thanks Doctor.
No diabetes, renal dysfunction, alcohol / tobacco/ drug intake in my case.
One change in lifecycle I can mention is: for about 4 months I had controlled my sugar intake (to lower weight. It helped - lost around 6 kgs). However, last month my sugar intake kind of spiked... Could this also be a reason?
My mother and father do not have diabetes either.

Thanks,
XXXX
 
 
Answered by Dr. Neeraj Kumar 3 hours later
Brief Answer:
Get investigations as advised

Detailed Answer:
Hello,
Sugar intake is not directly related to such symptoms.
You should get investigations as advised to look for any deficiency.
Multivitamin supplements may be taken.
Hope you found the answer helpful.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor